Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigendum to Explicit estimates on several summatory functions involving the Moebius function

Author: Olivier Ramaré
Journal: Math. Comp. 88 (2019), 2383-2388
MSC (2010): Primary 11N37, 11Y35; Secondary 11A25.
Published electronically: March 29, 2019
Original Article: Math. Comp. 84 (2015), 1359-1387.
MathSciNet review: 3957897
Full-text PDF
View in AMS MathViewer New

Abstract | References | Similar Articles | Additional Information

Abstract: Our earlier paper [Math. Comp. 84 (2015), no. 293, 1359–1387] had a sign mistake (in the definition of $h’$ in Lemma 3.2) that has some consequences. We present the required modifications. The final results are all improved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11N37, 11Y35, 11A25.

Retrieve articles in all journals with MSC (2010): 11N37, 11Y35, 11A25.

Additional Information

Olivier Ramaré
Affiliation: CNRS / Institut de Mathématiques de Marseilles 77373, Aix-Marseille Université, Campus de Luminy Case 907, 13288 MARSEILLE Cedex 9, France
ORCID: 0000-0002-8765-0465

Keywords: Explicit estimates, Moebius function
Received by editor(s): December 6, 2018
Received by editor(s) in revised form: February 17, 2019, and March 4, 2019
Published electronically: March 29, 2019
Article copyright: © Copyright 2019 American Mathematical Society